Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having dark complexion. Allergic to woolen. Taking blood purifier. Side effects of medication? Suggest

Hello,I had very fair complexion but I got allergic from woolen and eventually all medication darken my skin.Now my complexion is quite dark.Please suggest me some ways to get back my actual complexion.Right now I am taking a blood purifier to enhance my skin color but I don't find it helpful.I am an eighteen years old female.Please also mention the side effects of the medication.
Thank you
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

You took antiallergic drugs possibly steroids and antihistaminics for wool allergy.

There is possibility that drugs may be responsible for your dark complexion.

You avoid contact with wool.

You take vitamin C, nicotinic acid and glutathion containing drugs.

There are no prominent side effects of above drugs.

You just apply kojic acid and vitamin C containing cream.

You wash the face with kojic acid and glycolic acid containing face wash.

Avoid sun exposure for long time

You may apply sunscreen.

Take healthy food and proper sleep.

Avoid stress and worries.

I hope you will get fair complexion again.


Dr. Ilyas Patel MD

Answered: Tue, 11 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor